# SDR FDKA2009062900138

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,094 hours, 17,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6241 CVG.  EMERGENCY LIGHTS AT ROW 12 FWD SIDE INOP.  MX RE-SECURED LIGHT CONNECTORS, OPS CHECK GOOD.
